# SDR CA980908021

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SC73
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: SC7095399
- Condition: Worn
- Location: Horiz Stab
- Part time: 18,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WORN BUSHINGS AND FITTINGS FOUND AT TAILPLANE ATTACHMENT TO FUSELAGE.  A CRACKED GUSSET BETWEEN VERTICAL AND HORIZONTAL STABILIZER FOUND.  FURTHER INVESTIGATION DETERMINED THAT THE CAUSE OF THE CRACK WAS THAT THE AFT ATTACHMENT OF THE TAIL PLANE WAS LOOSE CAUSING A TWISTING MOMENT IN THE HORIZONTAL STABILIZER.  SHORTS CONTACTED AND OVERSIZE BUSHINGS INSTALLED.
